Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Constipated and pain in testicles when urinating. Took to smoking after quitting. Reasons?

I'm 35 and for the last month I've been having problems voiding my bowels. In the last week it has now started to give pains in my testicles with a need to pee when the pain becomes intolerant. I recently quit smoking which was in line with the onset of these problems . I started again with thinking that the problems were because I had quit and became constipated but this hasn't changed
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

All this problem any be due to decrease in the nicotine levels due to quiting of smoking.

You can use nicotine substitutes instead of smoking and see if the problem subsides.

If no then there any be any organic cause to the problem.


Ultrasound of the abdomen

Urine test.

This will help in arriving at a diagnosis.

Laxatives can be tried.

Consult with your doctor.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor